Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Should I ask sleep doc for Xyrem? jerrympls

Posted by ed_uk on May 21, 2005, at 7:44:55

In reply to Should I ask sleep doc for Xyrem?, posted by jerrympls on May 20, 2005, at 1:54:21

Hi Jerry,

Did you say you had low cortisol? Advair can cause low cortisol by inducing adrenocortical suppression. Not long ago, docs in the UK were warned about prescribing high doses of inhaled corticosteroids (in children) due to reports of adrenal suppression and numerous associated symptoms.

Kind regards,
Ed.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[500692]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:500203
URL: http://www.dr-bob.org/babble/20050521/msgs/500692.html